# SDR AALA20170718004

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 25,910 hours, 10,173 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Screen
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  CREW REPORTED LOSS OF ENGINE OIL QUANTITY AND OIL PRESSURE IN THE YELLOW BAND ON NR 2 ENGINE DURING FLIGHT.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO ATL WITHOUT FURTHER INCIDENT.  ACCOMPLISHED CHIP DETECTORS AND SCAVENGE SCREENS INSPECTION ON NR 2 ENGINE. FOUND PLASTIC MATERIAL IN FWD SUMP SCAVENGE SCREEN. ACCOMPLISHED ENGINE OIL FLUSH AND REFILL ALONG WITH MAIN AND SCAVENGE FILTER REPLACEMENTS. THIS IAW AMM 79-00-00-200-804 PARAGRAPH H(7) (H)2. AIRCRAFT FERRIED TO MIA FOR BORESCOPE OF FWD SUMP SCAVENGE TUBE.  ACCOMPLISHED BORESCOPE INSPECTION ON THE FWD SUMP LINE, NO DEFECTS NOTED, HOWEVER, FOUND MATERIAL MISSING AROUND 2 NUTS IN THE AGB COPPER IN COLOR.  CONDITION WAS FOUND OK FOR SERVICE PER EA 271813.
